Alert archive / Wyoming / Flash Flood Warnings in 2022

Flash Flood Warning 1, NWS Cheyenne, WY

July 1, 2022Goshen County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jul 1, 2022, 10:09 AM MDT for Goshen County, Wyoming. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2022, 10:09 AM MDT (16:09 UTC)
Expired
Jul 1, 2022, 4:00 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
Major

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 117 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:32 AM MDTFLASH FLOODW Lingle, WYREPORT RECEIVED VIA TWITTER OF FLOODING REACHING WEST SIDE OF LINGLE. PICTURES SHOWING WIDESPREAD FLASH FLOODING OF A FARM AND SURROUNDING BUILDINGS.
Jul 1, 11:41 AM MDTFLASH FLOOD3 Wnw Lingle, WYWYOMING DEPARTMENT OF TRANSPORTATION HAS CLOSED HIGHWAY 26 BETWEEN MILE MARKERS 32 AND 38 DUE TO FLASH FLOODING OF HIGHWAY. A HALF MILE STRETCH OF HIGHWAY 26 UNDER WATER AT THIS TIME. HIGHWAY EXPECTED TO BE CLOSED UNTIL 11 AM SATURDAY 2 JULY TO ALLOW CREWS TO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 4.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2022-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2022-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WGUS55 KCYS 011609
FFWCYS
WYC015-012200-
/O.NEW.KCYS.FF.W.0001.220701T1609Z-220701T2200Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
1009 AM MDT Fri Jul 1 2022

...FLASH FLOOD EMERGENCY FOR LINGLE...

The National Weather Service in Cheyenne has issued a

* Flash Flood Warning for...
  A Levee Failure along Interstate Canal in...
  Central Goshen County in southeastern Wyoming...

* Until 400 PM MDT.

* At 1009 AM MDT, Goshen County Emergency Management worsening 
  flooding and breach on Interstate Canal 1 mile west of Lingle 
  widening.

  This is a FLASH FLOOD EMERGENCY for Lingle. This is a PARTICULARLY 
  DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding from a levee failure.

  SOURCE...Emergency Management reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! IMMEDIATE EVACUATION for areas near
           the levee break.

* Some locations that will experience flash flooding include...
  Lingle.
  Highway 26 west of Lingle.

This includes the following streams and drainages...
  Boyee Draw, Interstate Canal, Rawhide Creek, Willy Draw and North 
  Platte River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

If you are in low lying areas along the Interstate Canal you should 
move to higher ground immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4220 10443 4214 10427 4208 10431 4216 10447

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
LEVEE FAILURE...OCCURRING

$$

Natoli
4 follow-up statements
933 
WGUS75 KCYS 011643
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
1043 AM MDT Fri Jul 1 2022

WYC015-012200-
/O.CON.KCYS.FF.W.0001.000000T0000Z-220701T2200Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Goshen WY-
1043 AM MDT Fri Jul 1 2022

...FLASH FLOOD EMERGENCY FOR LINGLE...

...FLASH FLOOD WARNING FOR THE FAILURE OF INTERSTATE CANAL REMAINS 
IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR CENTRAL GOSHEN COUNTY...

At 1043 AM MDT, Goshen County Emergency Management reported 
worsening flooding and a widening breach in the Interstate Canal 1 
mile west of Lingle.

This is a FLASH FLOOD EMERGENCY for Lingle. This is a PARTICULARLY 
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding from a levee failure.

SOURCE...Emergency Management reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! IMMEDIATE EVACUATION for areas near the
         levee break.

Some locations that will experience flash flooding include...
  Lingle.
  Highway 26 west of Lingle.

This includes the following streams and drainages...
  Boyee Draw, Interstate Canal, Rawhide Creek, Willy Draw and North 
  Platte River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

If you are in low lying areas along the Interstate Canal you should 
move to higher ground immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4220 10443 4214 10427 4208 10431 4216 10447

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
LEVEE FAILURE...OCCURRING

$$

Natoli
180 
WGUS75 KCYS 011651
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
1051 AM MDT Fri Jul 1 2022

WYC015-012200-
/O.CON.KCYS.FF.W.0001.000000T0000Z-220701T2200Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Goshen WY-
1051 AM MDT Fri Jul 1 2022

...FLASH FLOOD EMERGENCY FOR LINGLE...

...FLASH FLOOD WARNING FOR THE FAILURE OF INTERSTATE CANAL REMAINS 
IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR CENTRAL GOSHEN COUNTY...

At 1051 AM MDT, Whalen Dam operator reported that flow through the 
breach in the Interstate Canal would begin to recede after 2PM MDT. 
At 1000 AM, Goshen County Emergency Management reported worsening 
flooding due to the breach 1 mile west of Lingle.

This is a FLASH FLOOD EMERGENCY for Lingle. This is a PARTICULARLY 
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding from a levee failure.

SOURCE...Emergency Management reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! IMMEDIATE EVACUATION for areas near the
         levee break.

Some locations that will experience flash flooding include...
  Lingle.
  Highway 26 west of Lingle.

This includes the following streams and drainages...
  Boyee Draw, Interstate Canal, Rawhide Creek, Willy Draw and North 
  Platte River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

If you are in low lying areas along the Interstate Canal you should 
move to higher ground immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4220 10443 4214 10427 4208 10431 4216 10447

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
LEVEE FAILURE...OCCURRING

$$

Natoli
664 
WGUS75 KCYS 011825
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
1225 PM MDT Fri Jul 1 2022

WYC015-012200-
/O.CON.KCYS.FF.W.0001.000000T0000Z-220701T2200Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Goshen WY-
1225 PM MDT Fri Jul 1 2022

...FLASH FLOOD EMERGENCY FOR LINGLE...

...FLASH FLOOD WARNING FOR THE FAILURE OF INTERSTATE CANAL REMAINS 
IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR CENTRAL GOSHEN COUNTY...

At 1225 PM MDT, the warning was trimmed back to remove areas 
upstream of the breach in the Interstate Canal. At 1050AM, Whalen 
Dam operator reported that flow through the breach would begin to 
recede after 2PM MDT. At 1000 AM, Goshen County Emergency Management 
reported worsening flooding due to the breach 1 mile west of Lingle.

This is a FLASH FLOOD EMERGENCY for Lingle. This is a PARTICULARLY 
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding from a levee failure.

SOURCE...Emergency Management reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! IMMEDIATE EVACUATION for areas near the
         levee break.

Some locations that will experience flash flooding include...
  Lingle.
  Highway 26 west of Lingle.

This includes the following streams and drainages...
  Interstate Canal, Rawhide Creek, Willy Draw and North Platte River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

If you are in low lying areas along the Interstate Canal you should 
move to higher ground immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4217 10436 4214 10427 4208 10431 4214 10443
      4217 10437

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
LEVEE FAILURE...OCCURRING

$$

Natoli
073 
WGUS75 KCYS 012158
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
358 PM MDT Fri Jul 1 2022

WYC015-012208-
/O.EXP.KCYS.FF.W.0001.000000T0000Z-220701T2200Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Goshen WY-
358 PM MDT Fri Jul 1 2022

...FLASH FLOOD WARNING FOR THE FAILURE OF INTERSTATE CANAL WILL 
EXPIRE AT 4 PM MDT THIS AFTERNOON FOR CENTRAL GOSHEN COUNTY...

The Flash Flood Warning has been replaced with a Flood Advisory in 
coordination with the Goshen County Emergency Manager. Please 
continue to heed all road closures.

LAT...LON 4217 10436 4214 10427 4208 10431 4214 10443
      4217 10437

$$

Natoli

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:36 AM MDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jul 1, 5:36 AM MDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
536 AM MDT Fri Jul 1 2022

.SHORT TERM...(Today and tonight)
Issued at 331 AM MDT Fri Jul 1 2022

Surface high pressure continues to sink southward across the
northwestern CONUS, with the frontal boundary that produced much
of our weather over the last couple days continually digging
southeastward into the Great Plains. Current satellite imagery
depicts mostly clear to scattered skies through the majority of
the CWA, with surface winds fairly light and variable. Overnight
low temperatures have also been pleasant throughout the night with
up to 60 degrees reported. Should begin to see conditions change
pretty quickly throughout the day, with latest HiRes model
guidance pushing convective development along an upper shortwave
moving into central South Dakota in the early afternoon.
Convective outlook has been consistent over the last 12 hours with
a Slight Risk for severe storms from southwestern South
Dakota/northeastern Wyoming and southward into the northern
Nebraska Panhandle, and a marginal risk for the remainder of the
Panhandle. Primary forecast challenge for today will remain with
the severe risk, with the main concern being strong wind threat
with decent inverted-V sounding profiles for areas east of I-25
and a hail threat in the northern Panhandle. Forecast soundings
have continued to favor an inverted-V profile, dry low levels with
the LCLs up to 3km, and DCAPE values over 1000 J/kg leading to a
downburst wind potentials. This will remain true for the majority
of the areas. However, across the northern Panhandle, forecast
soundings are hinting at better convective development with better
MUCAPE values sitting just north of 1800 J/kg, 700-500mb lapse
rate around 8.1C/km, LCLs at 2km, and the SHIP parameter at 1.1,
with up to 1 inch hail possible in stronger storms. Will need to
monitor throughout the afternoon and evening in that area for a
hail threat, in addition to damaging winds. Afternoon showers and
thunderstorms will persist into the early part of the weekend,
with some residual moisture in the area. Overall, confidence is
not all that high for the development of rain in our area on
Saturday, with a bulk of the monsoonal moisture just a bit too far
to the south for anything significant to occur.

.LONG TERM...(Saturday through Thursday)
Issued at 331 AM MDT Fri Jul 1 2022

Medium to long range models in good agreement with the overall
weather pattern next week, so forecast confidence is actually
pretty high for this far out. Weather pattern shown by current
models is typical of July with southwest flow aloft and a daily
chance for showers and thunderstorms along and east of the Laramie
Range. Models show the subtropical upper level high centered across
the southern Great Plains/Gulf Coastline Sunday through Tuesday with
very little movement noted each day. A high amplitude ridge axis
will extend northwest from the center of the high towards western
Canada. This should result in near normal or slightly warmer than
normal temperatures for the High Plains in addition to keeping any
Pacific energy near the Pacific NW coastline. The main upper level
low off the coast of Washington will keep the Pac NW unsettled and
cool through the forecast period due to an upstream blocking
pattern. Afternoon high temperatures in the 80s to low 90s should
continue through early next week with maybe a slight warming trend
into Tuesday and Wednesday. Models continue to show a daily chance
for showers and thunderstorms, especially along and east of the
Laramie Range/I-25 corridor as PW'S will range between 0.75 to 1.25
inches each day with upslope return flow expected each day.
The main forecast uncertainty will be forcing and with the jet
stream far to the north, will have to rely on shortwave energy
around the periphery of the upper level high for weak forcing and
favorable convective parameters for deep convection. Sunday and
Tuesday seem to be the more favorable days for scattered to
numerous thunderstorms as a few shortwave disturbances eject
northeast around the upper level high. Particularly Tuesday bares
watching with ensemble members showing a better environment. Any
changes to the previous forecast are pretty subtle with some
tweaks in POP and T-storm coverage.

Further out, model consensus is in pretty good agreement showing
the potential for record or near record heat by late next week
through the 2nd full weekend of July. Both the GFS and ECMWF show
a strong 603dm upper level high parked over the High Plains of
Colorado and Nebraska/Kansas. The Canadian is also on board, but
shows the upper level high a bit further south. Will continue to
monitor these trends since forecast 700mb temperatures are
currently above 20c for most of the forecast area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 530 AM MDT Fri Jul 1 2022

A low cloud deck has setup over terminals east of the Laramie
range this morning, resulting in MVFR CIGs at KCYS, and CIGs in
the range of 4-8kft for Nebraska terminals. This is expected to
break up around 13-15z and give way to clear skies and VFR
conditions. The increased cloud cover is helping to prevent fog
formation.

Another round of showers and thunderstorms is likely this
afternoon and evening. Timing for SE Wyoming terminals will
generally be 21z-03z, with a later show in the Nebraska panhandle
around 23z-08z. These will again have the potential to produce
gusty and erratic winds. There is also a slight chance for hail
with storms in the Nebraska panhandle.

&&

.FIRE WEATHER...
Issued at 331 AM MDT Fri Jul 1 2022

Monsoonal moisture to remain in place today through the weekend
before shifting back to the southeast. Afternoon humidity expected
to stay above critical levels with this moisture. Good chances for
wetting rains this afternoon...especially along the I-80 Corridor.
Daily chances for wetting rains through Sunday...before we begin
to dry out again. Warmer temperatures and drier air could lead to
elevated to critical fire weather conditions next week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...MRD
LONG TERM...TJT
AVIATION...MN
FIRE WEATHER...GCC
Hazardous weather outlook, Jun 30, 10:05 PM MDT, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1005 PM MDT Thu Jun 30 2022

NEZ002-003-095-096-WYZ101-102-011030-
Dawes County-Box Butte County-Northern Sioux County-
Southern Sioux County-Converse County Lower Elevations-
Niobrara County-
1005 PM MDT Thu Jun 30 2022

This hazardous weather outlook is for portions of panhandle
Nebraska and east central Wyoming.

.DAY ONE...TONIGHT

Scattered showers will end after midnight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A Marginal Risk for isolated strong to severe thunderstorms exists
on Friday. The primary hazards are wind gusts up to 60 mph and large
hail up to the size of 1 inch in diameter in the strongest of
thunderstorms that develop.

Scattered showers and thunderstorms are anticipated for each day
of the remaining extended forecast.

.Spotter information statement...

Spotter activation will not be needed.

NEZ019>021-054-055-WYZ103>109-011030-
Scotts Bluff County-Banner County-Morrill County-Kimball County-
Cheyenne County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
1005 PM MDT Thu Jun 30 2022

This hazardous weather outlook is for portions of panhandle
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

Scattered showers will end after midnight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Scattered showers and thunderstorms are anticipated for each day
of the remaining extended forecast.

.Spotter information statement...

Spotter activation will not be needed.

WYZ110>119-011030-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
1005 PM MDT Thu Jun 30 2022

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Scattered showers and thunderstorms are anticipated for each day
of the remaining extended forecast.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:21 PM MDTAreal Flood AdvisoryCYSAlbany, Carbon3 hr
Jun 30, 6:27 PM MDTSpecial Weather StatementCYSGoshen, Laramie63 min
Jun 30, 7:12 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSGoshen33 min
Jul 1, 7:20 AM MDTAreal Flood AdvisoryCYSGoshen91 min
Jul 1, 8:51 AM MDTAreal Flood WarningCYSGoshen4 hr
Jul 1, 2:51 PM MDTSpecial Weather StatementCYSPlatte24 min
Jul 1, 3:11 PM MDTSpecial Weather StatementCYSPlatte34 min
Jul 1, 3:32 PM MDTSpecial Weather StatementCYSNiobrara58 min
Jul 1, 3:54 PM MDTSpecial Weather StatementCYSCarbon81 min
Jul 1, 3:56 PM MDTAreal Flood AdvisoryCYSGoshen16 hr
Jul 1, 4:05 PM MDTSpecial Weather StatementCYSNiobrara70 min
Jul 1, 4:16 PM MDTSpecial Weather StatementCYSPlatte44 min
Jul 1, 4:26 PM MDTSevere Thunderstorm WarningCYSNiobrara49 min
Jul 1, 4:31 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte59 min
Jul 1, 4:56 PM MDTSpecial Weather StatementCYSCarbon49 min
Jul 1, 5:33 PM MDTAreal Flood AdvisoryCYSPlatte3 hr

Nearby

Flash Flood Warnings in Wyoming, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.